MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-10-22F
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 10/31/2014
Type of Reportable Event Serious Injury
Event or Problem Description
The patient suffered a fracture in his right hip in 2012, and he underwent surgery with the placement of a prosthesis.However, around two years later, it was diagnosed that the prosthesis was infected with a fistula.A new surgical procedure was performed to remove it of the prosthesis, performing surgical debridement and placing a cement spacer with antibiotic.In a second moment, the patient underwent a new intervention to remove the spacer and place the new prosthesis, the surgery being performed on (b)(6)2014.After surgery, when performing a review consultation with the physician, he found through an examination that there had been dislocation of arthroplasty, that is, displacement of the prosthetic femoral head from its normal place with the acetabular component.A new surgical procedure was performed on (b)(6) 2015 to remove the prosthesis.The patient alleges a defect in the acetabular prosthesis, which allowed the displacement of the prosthetic femoral head from its normal place.Adverse events reported by the patient: pain, infection, shortening of the right leg, mobility restricted to wheelchair.
 
Additional Manufacturer Narrative
This event was reported as a result of a legal claim.Due to the ongoing litigation, no additional information is available at this time.If additional information is received it will be reported on a supplemental report.Not returned to the manufacturer.

Brand Name
TRIDENT CONSTRAINED INSERT
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15904373
Report Number0002249697-2022-01760
Device Sequence Number5390514
Product Code KWZ
UDI-Device Identifier07613327024357
UDI-Public07613327024357
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P960047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690-10-22F
Device Catalogue Number690-10-22F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2016
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale